Alert archive / Tennessee / Flash Flood Watches in 2021
Flash Flood Watch 1, NWS Memphis, TN
NWS Memphis, TN issued this flash flood watch at Mar 27, 2021, 2:44 AM CDT for 4 states. It took effect at Mar 27, 2021, 5:00 AM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2021, 2:44 AM CDT (07:44 UTC)
- In effect from
- Mar 27, 2021, 5:00 AM CDT
- Expired
- Mar 28, 2021, 3:02 AM CDT
- In force
- 22 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- None
All 41 counties
Craighead County, AR, Crittenden County, AR, Cross County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, DeSoto County, MS, Marshall County, MS, Prentiss County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 46 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 7.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
853 WGUS64 KMEG 270744 FFAMEG URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Memphis TN 244 AM CDT Sat Mar 27 2021 .Periods of showers and thunderstorms capable of producing heavy rainfall will impact the forecast area today. A warm front is expected to stall over the region and provide a focus for shower and thunderstorm development. This would allow for storms to train over the same areas and could produce localized flash flooding. Rainfall rates of 1 to 2 inches per hour will be possible. ARZ026>028-035-036-048-049-058-MOZ113-115-MSZ001>009-014-TNZ001>004- 019>022-048>055-088>092-272115- /O.NEW.KMEG.FF.A.0001.210327T1200Z-210328T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR- Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn- Tishomingo-Tunica-Tate-Prentiss-Union-Lake-Obion-Weakley-Henry-Dyer- Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison- Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin- Including the cities of Jackson, West Helena, Paris, Selmer, Bartlett, Bolivar, Covington, Henderson, Senatobia, Southaven, Dresden, Forrest City, Ripley MS, Holly Springs, Milan, Oakland, Harrisburg, Jonesboro, Germantown, Caruthersville, Wynne, Tiptonville, Iuka, Booneville, Lexington, Corinth, Parsons, Alamo, Collierville, Martin, Ashland, Olive Branch, Ripley TN, Brownsville, New Albany, Marianna, Tunica, Humboldt, Savannah, Memphis, Huntingdon, Union City, Millington, Helena, West Memphis, Camden, Dyersburg, Kennett, Blytheville, Somerville, and Decaturville 244 AM CDT Sat Mar 27 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH SUNDAY MORNING... The National Weather Service in Memphis has issued a * Flash Flood Watch for portions of East Arkansas...North Mississippi...Southeast Missouri and West Tennessee, including the following areas, in East Arkansas, Craighead, Crittenden, Cross, Lee AR, Mississippi, Phillips, Poinsett and St. Francis. In North Mississippi, Alcorn, Benton MS, DeSoto, Marshall, Prentiss, Tate, Tippah, Tishomingo, Tunica and Union. In Southeast Missouri, Dunklin and Pemiscot. In West Tennessee, Benton TN, Carroll, Chester, Crockett, Decatur, Dyer, Fayette, Gibson, Hardeman, Hardin, Haywood, Henderson, Henry, Lake, Lauderdale, Madison, McNairy, Obion, Shelby, Tipton and Weakley. * From 7 AM CDT this morning through Sunday morning * Periods of heavy rainfall with training thunderstorms could cause flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MJH
4 follow-up statements
292 WGUS64 KMEG 270957 FFAMEG URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Memphis TN 457 AM CDT Sat Mar 27 2021 .Periods of showers and thunderstorms capable of producing heavy rainfall will impact the forecast area today. A warm front is expected to stall over the region and provide a focus for shower and thunderstorm development. This would allow for storms to train over the same areas and could produce localized flash flooding. Rainfall rates of 1 to 2 inches per hour will be possible. ARZ026>028-035-036-048-049-058-MOZ113-115-MSZ001>009-014-TNZ001>004- 019>022-048>055-088>092-272200- /O.EXT.KMEG.FF.A.0001.210327T1000Z-210328T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR- Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn- Tishomingo-Tunica-Tate-Prentiss-Union-Lake-Obion-Weakley-Henry-Dyer- Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison- Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin- Including the cities of Jackson, West Helena, Paris, Selmer, Bartlett, Bolivar, Covington, Henderson, Senatobia, Southaven, Dresden, Forrest City, Ripley MS, Holly Springs, Milan, Oakland, Harrisburg, Jonesboro, Germantown, Caruthersville, Wynne, Tiptonville, Iuka, Booneville, Lexington, Corinth, Parsons, Alamo, Collierville, Martin, Ashland, Olive Branch, Ripley TN, Brownsville, New Albany, Marianna, Tunica, Humboldt, Savannah, Memphis, Huntingdon, Union City, Millington, Helena, West Memphis, Camden, Dyersburg, Kennett, Blytheville, Somerville, and Decaturville 457 AM CDT Sat Mar 27 2021 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY MORNING... The Flash Flood Watch is now in effect for * Portions of East Arkansas...North Mississippi...Southeast Missouri and West Tennessee, including the following areas, in East Arkansas, Craighead, Crittenden, Cross, Lee AR, Mississippi, Phillips, Poinsett and St. Francis. In North Mississippi, Alcorn, Benton MS, DeSoto, Marshall, Prentiss, Tate, Tippah, Tishomingo, Tunica and Union. In Southeast Missouri, Dunklin and Pemiscot. In West Tennessee, Benton TN, Carroll, Chester, Crockett, Decatur, Dyer, Fayette, Gibson, Hardeman, Hardin, Haywood, Henderson, Henry, Lake, Lauderdale, Madison, McNairy, Obion, Shelby, Tipton and Weakley. * Through Sunday morning * Periods of heavy rainfall with training thunderstorms could cause flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MJH
709 WGUS64 KMEG 271939 FFAMEG Flood Watch National Weather Service Memphis TN 239 PM CDT Sat Mar 27 2021 .Numerous thunderstorms will occur through late tonight, ahead of an advancing cold front. Rainfall of 1 to 2 inches may occur in as little as 30 minutes. With saturated soils from earlier rainfall, flash flooding is likely. . ARZ026>028-035-036-048-049-058-MOZ113-115-MSZ001>009-014-TNZ001>004- 019>022-048>055-088>092-280930- /O.CON.KMEG.FF.A.0001.000000T0000Z-210328T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR- Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn- Tishomingo-Tunica-Tate-Prentiss-Union-Lake-Obion-Weakley-Henry-Dyer- Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison- Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin- Including the cities of Jackson, West Helena, Paris, Selmer, Bartlett, Bolivar, Covington, Henderson, Senatobia, Southaven, Dresden, Forrest City, Ripley MS, Holly Springs, Milan, Oakland, Harrisburg, Jonesboro, Germantown, Caruthersville, Wynne, Tiptonville, Iuka, Booneville, Lexington, Corinth, Parsons, Alamo, Collierville, Martin, Ashland, Olive Branch, Ripley TN, Brownsville, New Albany, Marianna, Tunica, Humboldt, Savannah, Memphis, Huntingdon, Union City, Millington, Helena, West Memphis, Camden, Dyersburg, Kennett, Blytheville, Somerville, and Decaturville 239 PM CDT Sat Mar 27 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... The Flash Flood Watch continues for * Portions of East Arkansas...North Mississippi...Southeast Missouri and West Tennessee, including the following areas, in East Arkansas, Craighead, Crittenden, Cross, Lee AR, Mississippi, Phillips, Poinsett and St. Francis. In North Mississippi, Alcorn, Benton MS, DeSoto, Marshall, Prentiss, Tate, Tippah, Tishomingo, Tunica and Union. In Southeast Missouri, Dunklin and Pemiscot. In West Tennessee, Benton TN, Carroll, Chester, Crockett, Decatur, Dyer, Fayette, Gibson, Hardeman, Hardin, Haywood, Henderson, Henry, Lake, Lauderdale, Madison, McNairy, Obion, Shelby, Tipton and Weakley. * Through Sunday morning * Periods of heavy rainfall with training thunderstorms could cause flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ PWB
644 WGUS64 KMEG 280715 FFAMEG Flood Watch National Weather Service Memphis TN 215 AM CDT Sun Mar 28 2021 ARZ026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008-TNZ001>004- 019>022-048>052-054-088-089-280815- /O.CAN.KMEG.FF.A.0001.000000T0000Z-210328T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR- Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate-Lake-Obion-Weakley- Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood- Crockett-Madison-Henderson-Shelby-Fayette- Including the cities of Jackson, West Helena, Dyersburg, Bartlett, Covington, Senatobia, Southaven, Dresden, Forrest City, Milan, Oakland, Harrisburg, Jonesboro, Germantown, Caruthersville, Wynne, Tiptonville, Lexington, Collierville, Alamo, Paris, Martin, Olive Branch, Ripley TN, Brownsville, Marianna, Tunica, Humboldt, Memphis, Huntingdon, Union City, Millington, Helena, West Memphis, Camden, Kennett, Blytheville, and Somerville 215 AM CDT Sun Mar 28 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of East Arkansas...North Mississippi...Southeast Missouri and West Tennessee, including the following areas, in East Arkansas, Craighead, Crittenden, Cross, Lee AR, Mississippi, Phillips, Poinsett and St. Francis. In North Mississippi, DeSoto, Tate and Tunica. In Southeast Missouri, Dunklin and Pemiscot. In West Tennessee, Benton TN, Carroll, Crockett, Dyer, Fayette, Gibson, Haywood, Henderson, Henry, Lake, Lauderdale, Madison, Obion, Shelby, Tipton and Weakley has been cancelled. The Flood Watch is cancelled. $$ MSZ002>006-009-014-TNZ053-055-090>092-281200- /O.CON.KMEG.FF.A.0001.000000T0000Z-210328T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Union-Chester- Decatur-Hardeman-McNairy-Hardin- Including the cities of Selmer, Iuka, Holly Springs, Savannah, Ripley MS, Booneville, Parsons, Corinth, Bolivar, Ashland, Henderson, Decaturville, and New Albany 215 AM CDT Sun Mar 28 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... The Flash Flood Watch continues for * Portions of North Mississippi and West Tennessee, including the following areas, in North Mississippi, Alcorn, Benton MS, Marshall, Prentiss, Tippah, Tishomingo and Union. In West Tennessee, Chester, Decatur, Hardeman, Hardin and McNairy. * Until 7 AM CDT this morning * Periods of heavy rainfall with training thunderstorms could cause flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ TLSJr
641 WGUS64 KMEG 280802 FFAMEG Flood Watch National Weather Service Memphis TN 302 AM CDT Sun Mar 28 2021 MSZ002>006-009-014-TNZ053-055-090>092-280915- /O.CAN.KMEG.FF.A.0001.000000T0000Z-210328T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Union-Chester- Decatur-Hardeman-McNairy-Hardin- Including the cities of Selmer, Iuka, Holly Springs, Savannah, Ripley MS, Booneville, Parsons, Corinth, Bolivar, Ashland, Henderson, Decaturville, and New Albany 302 AM CDT Sun Mar 28 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of North Mississippi and West Tennessee, including the following areas, in North Mississippi, Alcorn, Benton MS, Marshall, Prentiss, Tippah, Tishomingo and Union. In West Tennessee, Chester, Decatur, Hardeman, Hardin and McNairy has been cancelled. The Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ TLSJr
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood watch went out at Mar 26, 11:54 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Mar 26, 11:54 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1154 PM CDT Fri Mar 26 2021 .DISCUSSION... Updated for aviation discussion && .PREV DISCUSSION... /issued 920 PM CDT Fri Mar 26 2021/ UPDATE... Convection has already begun to develop along a warm front that is located across Central Mississippi. The front will slowly lift northward during the overnight hours. Expect shower and thunderstorm coverage to expand along and ahead of the front as the front lifts northward. Made some minor adjustments to POPS, temperatures and sky conditions. Could be some loud rumbles of thunder with the convection as it moves through. KRM DISCUSSION... /issued 314 PM CDT Fri Mar 26 2021/ Following a day of pleasantly low humidity, mild temperatures and sunshine, humidity and storms return to the Midsouth late tonight. At midafternoon Friday, a stationary front extended from near New Orleans, across far southern MS, into southwest AL. This front will lift north as warm front tonight, reaching the I-40 corridor by 4AM. A secondary warm front, the leading edge of tropical maritime air, should reach central MS by 4AM and surge north through the I-40 corridor by noon Saturday. The combination of isentropic upglide and elevated CAPE of 1000-1500 J/KG should be sufficient for expanding coverage of showers and thunderstorms during the predawn hours. Given the underlying steep inversion, the thunder may be particularly loud. This inversion will take awhile to mix out over west TN and northeast AR, likely no earlier than midday. As it does, the surface warm front will become more diffuse over northwest TN and northeast AR, and the 925mb jet should weaken considerably from its 40 knot peak earlier Saturday morning. For those morning hours, the main concern will be locally heavy rainfall/flash flooding. With 700 to 500mb lapse rates near 7C, large hail will be a concern with the more robust cores. Tornado threat should be limited by the elevated nature of the storms. After 18Z / 1 PM, there will be a potential for surface-based convection, where the boundary layer hasn't been worked over from morning rainfall. As mentioned above, the warm front will become more diffuse and not likely much of a factor Saturday afternoon. Confidence in focused areas of severe storms Saturday is marginal. Even assuming the airmass isn't heavily modified, surface flow will be weak and veered to to the SSW prior to 00Z, a negative for tornado threat. However, assuming airmass recovers from morning convection, CAPE will be bountiful, likely in excess of 2000 J/KG, and accompanied by midlevel lapse rates of 7.5 C/KM along and north of I-40 Sunday afternoon. Given the lack of a discernible synoptic airmass boundary Saturday afternoon, differential heating, outflow, and other mesoscale boundaries may be sufficient in a large CAPE environment. But this lowers forecast confidence a day out. Confidence is much higher for storm chances Saturday night. An upstream midlevel trof, attendant 50KT low level jet, and a progressive surface cold front will serve to focus storms into an organized line late Saturday night. Some of the CAM are also depicting discrete storms over northeast AR Saturday evening, in advance of the approaching cold front. Precipitable water values will increase to 1.75 inches overnight, supporting high rainfall rates and contributing to the damaging wind threat. Cooler and drier air will spread through the Midsouth Sunday morning, with rain exiting northeast MS by midmorning Sunday. Monday and Tuesday appear drier than earlier forecast, with a southern lobe of the aforementioned upper trof keeping rain focused along the MS/AL coasts. Southwesterly flow aloft will bring return flow Tuesday. An upper level longwave trof will bring steep height falls and associated cold frontal passage Tuesday night. Post frontal thunderstorms should exit late Wednesday night, with dry high pressure settling in through Friday. Patchy frost will be possible Thursday and Friday mornings - in marked contrast to the stormy start of the week. PWB && .AVIATION... A warm front will lift north later tonight with low clouds and SHRAs/TSRAs developing. The front will stall along the I-40 corridor with SHRAs/TSRAs continuing through the day. Expect cigs to lift along the I-40 corridor during the late afternoon and evening as warm front nudges a bit north and surface winds and mixing increase ahead of an approaching cold front. This front will push through Saturday night with more SHRAs/TSRAs followed by low clouds. Light southeast winds overnight will become southerly and increase to 10-12 kts with higher gusts by late morning. Winds will shift to the SW and eventually NW late Saturday night and remain gusty. SJM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Mar 26, 3:49 PM CDT, 10 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 349 PM CDT Fri Mar 26 2021 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-272300- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 349 PM CDT Fri Mar 26 2021 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...This Afternoon and Tonight A Marginal Risk of severe storms exists overnight tonight for areas along and south of Interstate 40. Large hail and locally heavy rainfall will be the primary severe weather threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday An Slight to Enhanced Risk of Severe storms exists for the Midsouth Saturday and Saturday night. Localized flash flooding and large hail will remain primary threats Saturday morning. Large hail and damaging winds will be possible Saturday afternoon. Secondary risks Saturday afternoon include tornadoes and localized flash flooding. Severe thunderstorm chances will increase Saturday evening. Large hail, damaging winds, tornadoes and flash flooding will be possible. After midnight Saturday night, the primary threats will include damaging winds, large hail, and flash flooding. Secondary threats late Saturday night include short-lived tornadoes. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Saturday, and will likely be needed Saturday evening, into late Saturday night. PWB
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 5:13 AM CDT | Flash Flood Warning | MEG | Crittenden | 3 hr |
| Mar 27, 9:01 AM CDT | Areal Flood Advisory | MEG | Crittenden | 3 hr |
| Mar 27, 5:13 PM CDT | Special Weather Statement | MEG | Cross | 32 min |
| Mar 27, 5:31 PM CDT | Severe Thunderstorm Warning | MEG | Cross, St. Francis | 44 min |
| Mar 27, 5:38 PM CDT | Areal Flood Advisory | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 112 min |
| Mar 27, 5:42 PM CDT | Tornado Warning | MEG | Mississippi, Poinsett | 48 min |
| Mar 27, 5:48 PM CDT | Tornado Warning | MEG | Crittenden, Cross, Poinsett | 42 min |
| Mar 27, 6:23 PM CDT | Tornado Warning | MEG | Mississippi | 52 min |
| Mar 27, 6:28 PM CDT | Special Weather Statement | MEG | Crittenden | 32 min |
| Mar 27, 6:54 PM CDT | Special Weather Statement | MEG | Cross | 51 min |
| Mar 27, 6:57 PM CDT | Special Weather Statement | MEG | Mississippi | 48 min |
| Mar 27, 4:51 AM CDT | Special Weather Statement | MEG | DeSoto | 24 min |
| Mar 27, 5:34 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 41 min |
| Mar 27, 6:01 AM CDT | Special Weather Statement | MEG | Union | 29 min |
| Mar 27, 6:32 AM CDT | Special Weather Statement | MEG | Alcorn, Tippah | 43 min |
| Mar 27, 7:16 AM CDT | Special Weather Statement | MEG | Tishomingo | 29 min |
| Mar 27, 7:52 AM CDT | Special Weather Statement | MEG | Alcorn, Prentiss, Tippah | 38 min |
| Mar 27, 9:07 AM CDT | Areal Flood Advisory | MEG | Alcorn, Prentiss, Tippah | 4 hr |
| Mar 27, 4:48 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 42 min |
| Mar 27, 5:31 PM CDT | Special Weather Statement | MEG | Itawamba | 29 min |
| Mar 27, 4:59 AM CDT | Special Weather Statement | MEG | Tipton | 31 min |
| Mar 27, 5:06 AM CDT | Special Weather Statement | MEG | Carroll, Madison | 24 min |
| Mar 27, 5:14 AM CDT | Flash Flood Warning | MEG | Madison | 3 hr |
| Mar 27, 5:20 AM CDT | Special Weather Statement | MEG | Shelby | 40 min |
| Mar 27, 5:37 AM CDT | Special Weather Statement | MEG | Benton, Carroll | 53 min |
| Mar 27, 5:56 AM CDT | Special Weather Statement | MEG | Fayette | 49 min |
| Mar 27, 7:00 AM CDT | Special Weather Statement | MEG | Chester, Henderson, McNairy | 30 min |
| Mar 27, 9:33 AM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 5 hr |
| Mar 27, 11:29 AM CDT | River Flood Warning | MEG | Fayette, Shelby | 44 hr |
| Mar 27, 11:29 AM CDT | River Flood Warning | MEG | Madison | 4 days |
| Mar 27, 11:29 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 14 days |
| Mar 27, 11:29 AM CDT | River Flood Warning | MEG | Shelby | 23 hr |
| Mar 27, 3:45 PM CDT | Special Weather Statement | MEG | Tipton | 30 min |
| Mar 27, 3:50 PM CDT | Special Weather Statement | MEG | Madison | 25 min |
| Mar 27, 4:05 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Henderson, Madison | 40 min |
| Mar 27, 4:15 PM CDT | Special Weather Statement | MEG | Lauderdale | 30 min |
| Mar 27, 4:35 PM CDT | Tornado Warning | MEG | Chester, Decatur, Henderson | 40 min |
| Mar 27, 5:05 PM CDT | Areal Flood Advisory | MEG | Chester, Henderson, Madison | 3 hr |
| Mar 27, 5:08 PM CDT | Tornado Warning | MEG | Decatur, Henderson | 22 min |
Nearby
Flash Flood Watches in Tennessee, 2021Flash Flood Watches in Mississippi, 2021Flash Flood Watches in Arkansas, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.